# SDR USAA20090806SB130

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Part serial: 7159
- Condition: Frozen
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLT - EN ROUTE DCA TO FLL, PASSING FL190, THE CABIN ALTITUDE EXCEEDED 10,000 FEET FOLLOWED BY WARNING HORN.  SWITCHING TO STANDBY DID NOT SOLVE PROBLEM.  DESCENT WAS ACCOMPLISHED TO 10,000 FEET, THEN 5,000 FEET TO STABILIZE CABIN.  RE-CLIMBED TO 10,000 FEET IN STANDBY.  UPON DIVERSION TO CLT, PRESSURE HELD NORMALLY.  MAINTENANCE FOUND THE FORWARD OUTFLOW VALVE FROZEN.  REMOVED AND REPLACED FORWARD OUTFLOW VALVE PER MM 21-43-11.  OPERATIONAL CHECK OK.  REFERENCE 21-31-00.
